# SDR ABXA9600452

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED FRAME SECTION, GUSSET PLATE AND VERTICAL FLOOR SUPPORT FRAME AT STATION 460 BETWEEN LONGERON 27R AND LONGERON 25R HAS AREAS ON CORROSION.  REPAIRED FUSELAGE STATION 460 FRAME SECTION, GUSSET PLATE AND VERTICAL FLOOR SUPPORT FRAME AT LONGERON 26R THAT HAS AREAS OF CORROSION IAW ABX REA D853-12361MR.
